# SDR CALA2018051501256

- Difficulty date: May 11, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N423UA
- Make and model: Airbus A320-232
- Aircraft serial: 504
- Aircraft time: 77,261 hours, 29,980 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Part number: D53230719200
- Condition: Corroded
- Location: Frame 29
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE FISH PLATE BETWEEN STRINGER 43L AND 43R AT FRAME 29,   REMOVED AND REPLACED THE PLATE IAW SRM 51-72-11-91 1-001.
